# SDR NCOA16506

- Difficulty date: October 5, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACEREM1A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN BIN 1 ABC IS INOP.  REINSTALLED TRIGGER SET SCREW AND REPLACED BATTERIES, OPS CHECK GOOD.
